I was on perscription Prilosec for about a week and a half and it worked great for acid but I couldn't afford it so I went to Walmart brand Omeprazole and 2 or 3 days later I was covred in hives for the next 7 days. Anyone else have an issue like this? Also the nurse mentioned having a BRAVO to measure acid. I didnt think I had that much acid but she said that it may be the cause of my chest and throat muscles not wanted to work/spasms since I have a hard time swallowing. I'm on carafate now and seems to help but im not symptom free. Anyone have a bravo?
yes, i'm on pepcid and carafate. I'm wondering if anyone has had similar reactions since the docs and the allergist said that I'd be 1 in a billion people who had a reaction to prilosec. Also wondering what the bravo is a good thing to do
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.